# SDR COMA0760426

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 27,344 hours, 23,733 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Engine Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEAM UPPER CENTER SKIN IS CRACKED ON AFT SIDE FS 640 BETWEEN RBL 0 AND RBL 9 AT FIRE LOOP FASTENER HOLE.  REPAIRED UPPER AND LOWER ENGINE BEAM CENTER SKINS WITH A PERMANENT REPAIR PER REO 601R-53-61-345 REV D.
